# SDR DALA2016102510212

- Difficulty date: January 19, 2016
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 60,486 hours, 47,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN L-1 PASSENGER DOOR DENT AND GOUGE. REPAIRED PER ERA 532474-14.
